# SDR DALA2024080807872

- Difficulty date: August 1, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 92,735 hours, 42,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3244 DISC: EMERGENCY LIGHTS FLICKERED ON & OFF DURING FLIGHT. C/A: RESET C/B. OPS CHECKED GOOD PER A320 AMM 32-50. OK FOR SVC. (LP: 6120532)
